Alert archive / Missouri / Severe Thunderstorm Warnings in 1999
Severe Thunderstorm Warning 212, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Aug 13, 1999, 12:43 AM CDT for Saint Charles County, Missouri. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 13, 1999, 12:43 AM CDT (05:43 UTC)
- Expired
- Aug 13, 1999, 1:15 AM CDT
- In force
- 32 min
- Issued by
- NWS St. Louis, MO
- Area
- Whole counties
County Saint Charles County, MO
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.7 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1165 J/kg
- Mixed-layer CIN
- -260 J/kg
- Mixed-layer LCL
- 1321 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 322 m²/s²
- 0-3 km storm-relative helicity
- 437 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
The text of this product is not in the archive. The NWS text archive before 2002 is incomplete.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:45 PM CDT, 9 hours 58 minutes earlier.
Area forecast discussion, Aug 12, 2:45 PM CDT, 9 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 245 PM CDT THU AUG 12 1999 EXPECT CAPS TO WEAKEN THIS EVE AND FNT MOV THRU AREA TRIGGERING SCT SHWRS AND TSTMS OVR ENTIRE CWA ESPECIALLY NORTHERN PORTIONS. SHWRS MAY LINGER ERN SECTS FRI MRNG BUT OUT OF AREA BY AFTN WITH CLEARING SKIES. NOT AS WARM FRI AND DRYER WITH WEST TO NORTHWEST WINDS SLOWLY SHIFTING TO NORTHERLY FRIDAY NIGHT. COOLER FRI NIGHT AND SATURDAY BUT WARMING TREND SUNDAY THROUGH TUESDAY. LOOKS DRY FRIDAY NIGHT THROUGH TUESDAY. NGM MOS TMPS LOOK OK. .STL...NONE
In the hours before
Special weather statement, Aug 12, 10:49 PM CDT, 1 hour 54 minutes before
ILZ095-MOZ027-035-130500- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1049 PM CDT THU AUG 12 1999 TORNADO WATCH NUMBER 632 HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES... IN MISSOURI... MARION RALLS IN ILLINOIS... ADAMS BROWN .END GLASS
Special weather statement, Aug 12, 10:49 PM CDT, 1 hour 54 minutes before
ILZ095-MOZ027-035-130500- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1049 PM CDT THU AUG 12 1999 TORNADO WATCH NUMBER 632 HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES... IN MISSOURI... MARION RALLS IN ILLINOIS... ADAMS BROWN .END GLASS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 10:51 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 49 min |
| Aug 12, 11:03 PM CDT | Severe Thunderstorm Warning | LSX | Franklin | 47 min |
| Aug 12, 11:07 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 48 min |
| Aug 12, 11:24 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 36 min |
| Aug 12, 11:28 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Montgomery | 47 min |
| Aug 12, 11:32 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis | 48 min |
| Aug 12, 11:36 PM CDT | Severe Thunderstorm Warning | LSX | Warren | 49 min |
| Aug 12, 11:53 PM CDT | Severe Thunderstorm Warning | LSX | Franklin | 47 min |
| Aug 12, 11:58 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 47 min |
| Aug 13, 12:02 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln | 33 min |
| Aug 13, 12:35 AM CDT | Severe Thunderstorm Warning | LSX | Saint Louis | 50 min |
| Aug 12, 7:19 PM CDT | Severe Thunderstorm Warning | LSX | Brown | 26 min |
| Aug 12, 7:46 PM CDT | Severe Thunderstorm Warning | LSX | Brown | 44 min |
| Aug 12, 7:48 PM CDT | Tornado Warning | LSX | Brown | 47 min |
| Aug 12, 8:07 PM CDT | Tornado Warning | LSX | Pike | 48 min |
| Aug 12, 11:00 PM CDT | Severe Thunderstorm Warning | LSX | Jersey | 50 min |
| Aug 13, 12:19 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Jersey | 46 min |
| Aug 13, 12:21 AM CDT | Severe Thunderstorm Warning | LSX | Madison | 49 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 1999Every severe thunderstorm warning in 1999
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.